# SDR DALA2025050103363

- Difficulty date: April 19, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 115,546 hours, 17,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FWD EMERGENCY EGRESS LIGHT IS INOPERATIVE. TROUBLE SHOT PER B767 WDM 33-51-21, SUSPECT BATTERY CHARGER M736 IS BAD. FWD TO MEL 33-51-02. PLACARD INSTALLED. DAYLIGHT FLIGHTS ONLY. MAINTENANCE REPLACED THE BATTERY CHARGER M376 PER B767 AMM 33-51-07. ALL LIGHTS IN CIRCUIT ILLUMINATE. PLACARD WAS REMOVED AND LOG PAGE WAS CLOSED. (LP #7148833)
